# SDR F3LA2015020401104

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 36,053 hours, 17,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 040181
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EPSU BATTERY FAILS TEST.  REPLACED LT EPSU IAW AMM 33-51-38 PB 401.  OPERATIONS CHECKED NORMAL.  LOG PAGE 843284.
